A 46-year-old female asked:
Disclaimer

i've got stitch like pain and bleeding/ uterus feels heavy. i've had mirena (levonorgestrel) for 8 weeks now. this pain has only been the last week, is this normal?

1 doctor answer
Dr. Janice Alexander
41 years experience Obstetrics and Gynecology
See a Provider: What you are describing is not normal. You may have an ovarian cyst or something wrong with your uterus. Your Mirena (levonorgestrel) may not be in the right position. Please see a provider for an evaluation.
Answered on Jun 30, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old member asked:
Dr. Jon Ahlstrom
29 years experience Obstetrics and Gynecology
Good: The novasure can perforate the uterus and cause a burn to the bowels. You dr was right to stop the procedure. You may want to consider a different m ... Read More
A 24-year-old female asked:
Dr. Albert Pizzo
59 years experience Family Medicine
IUD: If you have been having problems for six months, it would be advisable to have the iud removed and use some other type of birth control.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month